Differential and Integral Equations

Oscillations of integro-differential equations

G. Ladas, Ch. G. Philos, and Y. G. Sficas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1113-1120.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569546

Mathematical Reviews number (MathSciNet)
MR1123355

Zentralblatt MATH identifier
0742.45003

Subjects
Primary: 34K15
Secondary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20] 45M20: Positive solutions

Citation

Ladas, G.; Philos, Ch. G.; Sficas, Y. G. Oscillations of integro-differential equations. Differential Integral Equations 4 (1991), no. 5, 1113--1120. https://projecteuclid.org/euclid.die/1371569546


Export citation